Node embeddings in dynamic graphs

Béres, Ferenc and Kelen, Domokos Miklós and Pálovics, Róbert and Benczúr, András, ifj (2019) Node embeddings in dynamic graphs. Applied Network Science, 4 (1). pp. 1-25. ISSN 2364-8228 10.1007/s41109-019-0169-5

[img] Text
Beres_1_30825953_ny.pdf

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Oct 2019 15:46
Last Modified: 08 Oct 2019 15:46
URI: http://eprints.sztaki.hu/id/eprint/9799

Update Item Update Item